# SDR 95ZZZX5766

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Ameriflight, LLC, repair station HI1R193K
- Aircraft: N9038N
- Make and model: Gulstm 500S
- Aircraft serial: 3050
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 620032506
- Condition: Corroded
- Location: Engine
- Part time: 5,471 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN PLATE AND CAST BEAM ALL FOUR SIDES.  AREA BETWEEN PLATE AND BEAM CAN HOLD MOISTURE.  CORROSION LOCATED UNDER PN 62003211 BLOCK.  RECOMMEND REMOVE PLATES, CLEAN CORROSION, FILL WITH PRC AND REASSEMBLE.  REPAIR WILL REQUIRE DER APPROVAL.
